MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TAC124515A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Thrombosis/Thrombus (4440)
Date of Event 05/06/2026
Type of Reportable Event Death
Event or Problem Description
The following was reported to gore: on (b)(6) 2026, the patient underwent a thoracic endovascular aortic repair to treat an aneurysm, utilizing gore® tag® thoracic branch endoprosthesis (tbe aortic component).It was reported during advancement of the tbe device through the 24 fr sheath, it was noted that the system¿s through-wire had inadvertently passed behind a previously implanted palmaz stent.The tbe and the 24 fr sheath were removed as one unit.It was also reported the angulation throughout the descending aorta and arch was quite extensive.A gore® tag® conformable thoracic stent graft with active control (ctagac) stent graft was subsequently deployed to secure and entrap the existing palmaz stent, followed by ballooning of the ctagac device to optimize wall apposition.Allegedly while attempting to reintroduce a lunderquist wire, the patient's blood pressure dropped.Cardiopulmonary resuscitation was initiated immediately.An intra-aortic balloon pump was inserted via the existing 24 × 65 dryseal sheath.Transesophageal echocardiography demonstrated no pericardial effusion.Coronary angiography revealed extensive thrombus within the left anterior descending (lad) artery.Mechanical aspiration thrombectomy was performed using the penumbra system, with removal of intraluminal clot.The etiology of the thrombus remains unknown.It was reported the patient stabilized, was successfully extubated, and was recovering in the intensive care unit.It was also reported physician believes the clot and death were due to manipulating the catheter in the ascending aorta, and the catheter may have briefly entered the lad artery.It was later reported the patient expired on (b)(6) 2026.
 
Additional Manufacturer Narrative
H6: code c19-a review of the manufacturing records indicated the lot met pre-release manufacturing specifications.H6: code c20 - the device was discarded therefore, was not available for direct analysis by gore.H6: code a27-appropriate device problem term/code not available-code used to capture manipulation of tbe device catheter is the ascending aorta led to adverse events-clot and death.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25352591
Report Number2017233-2026-07579
Device Sequence Number18829026
Product Code MIH
UDI-Device Identifier00733132654253
UDI-Public(01)00733132654253(17)290131
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTAC124515A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age70 YR
Patient SexMale